# SDR DALA2020022801533

- Difficulty date: February 27, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 76,293 hours, 19,966 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Missing
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6810, L/P 5137550) FOUND 2 MISSING SCREWS ON DOOR 4R OUTSIDE BUTTERFLY HANDLE. CORRECTIVE ACTION: INSTALLED SCREWS OK FOR SERVICE.
